MathSciNet Relay Station
MathSciNet bibliographic data
MR2130231 51N20
Gibert, Bernard Generalized Mandart conics. Forum Geom. 4 (2004), 177–198 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement